논문KCI 등재
Estimates of Hyperbolic Metric with Applications to Teichmuller Spaces
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
We show a monotonicity property of the hyperbolic metric of a punctured rectangular torus. We will then deduce a lower estimate of the hyperbolic metric of the domain C\{0,1}. We also determine the value of hyperbolic sup-norm of standard quadratic differentials on the once-punctured square torus or the symmetric four-times punctured sphere. This enables us to compute numerically the inner and outer radii of the Bers embedding of the corrdesponding Teichmuller space under the hypothesis of some conjectural properties of it
관련 논문AI추천
Some Estimates for Compact Hypersurfaces in Hyperbolic SpaceAzam Etemad대한수학회 · 대한수학회보2005 · 제42권 제1호Embedding of the Teichm\"uller space into the Goldman space김홍찬대한수학회 · 대한수학회지2006 · 제43권 제6호Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space김혁, 조윤희대한수학회 · 대한수학회지2006 · 제43권 제6호Some remarks on Thurston metric and hyperbolic metricZongliang Sun대한수학회 · 대한수학회보2016 · 제53권 제2호Some applications of extremal length to analytic functions정보현대한수학회 · 대한수학회논문집2006 · 제21권 제1호Moduli Spaces of 3-dimensional Flat Manifolds강은숙대한수학회 · 대한수학회지2006 · 제43권 제5호
이 간행물의 다른 논문 (20건)
A Characterization of Right Artinian RingsA. GHORBANIpp. 1-3Incomparability and TransitivityJ. NEGGERS, YOUNG HEE KIM, HEE SIK KIMpp. 5-11On Partially Unit-regularityHUANYIN CHENpp. 13-19Semilattices with an InvolutionIVAN CHAJDApp. 21-23The Depth of a Weak HypersubstitutionS. LEERATANAVALEEpp. 25-32
